# SDR F3LA2018040900319

- Difficulty date: March 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347046920200
- Condition: Corroded
- Location: Frame 58
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 32 AT FR 58 HAS CORROSION.   REPAIRED THE STRINGER IAW EA 13597, SRM 53-21-13, 51-42-11, 51-10-01, AND 51-73-00.
